Anadin Original Caplets - 16 Caplets

Anadin Original Caplets – 16 Caplets

£1.59

Anadin original caplets contains: 325 mg of Aspirin BP and 15 mg of Caffeine Ph Eur. Aspirin belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) that work by relieving pain and reducing inflammation, high temperature and fever. In addition, your medicine contains caffeine, which increases the pain-relieving effect of the product. Anadin is for effective relief from: mild to moderate pain including headache, migraine, sharp nerve pain (neuralgia), toothache, sore throat, period pains and aches and pains, symptomatic relief of sprains, strains, rheumatic pain, nerve pain of the lower back or legs (sciatica), lower back pain (lumbago), chronic muscle pain, sometimes with tiredness and skin sensitivity (fibrositis), muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.

More info / Buy

SKU: 99f5fae2148a Category: Tags: , ,

Description

Anadin original caplets contains: 325 mg of Aspirin BP and 15 mg of Caffeine Ph Eur. Aspirin belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) that work by relieving pain and reducing inflammation, high temperature and fever. In addition, your medicine contains caffeine, which increases the pain-relieving effect of the product. Anadin is for effective relief from: mild to moderate pain including headache, migraine, sharp nerve pain (neuralgia), toothache, sore throat, period pains and aches and pains, symptomatic relief of sprains, strains, rheumatic pain, nerve pain of the lower back or legs (sciatica), lower back pain (lumbago), chronic muscle pain, sometimes with tiredness and skin sensitivity (fibrositis), muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.